# SDR USAA2011071800022

- Difficulty date: May 28, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR TIE BETWEEN BS 1026 TO BS 1031, RBL 7.  REPAIRED SHEAR TIE BETWEEN BS 1026 TO BS 1031, RBL 7 IAW SRM 51-70-13-04.
